# SDR 2004UALA00957

- Difficulty date: October 17, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 40,073 hours, 14,791 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A SKIN SPLICE REPAIR FROM BS 590 TO BS 640, DAMAGE TO STR 16L WAS FOUND IN THIS AREA.    SKIN AND STRINGER DAMAGE CAUSED BY TYPICAL JETWAY DAMAGE.  NEW SECTION OF STRINGER WAS SPLICED IN FOR REPAIR PURPOSES.
